Rate of convergence estimate in the renewal theorem for the discrete transient case

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)548-552
Number of pages5
JournalJournal of Soviet Mathematics
Volume40
Issue number4
DOIs
Publication statusPublished - Feb 1988

Fingerprint

Renewal Theorem
Convergence Estimates
Rate of Convergence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rate of convergence estimate in the renewal theorem for the discrete transient case. / Szeidl, L.

In: Journal of Soviet Mathematics, Vol. 40, No. 4, 02.1988, p. 548-552.

Research output: Contribution to journalArticle

@article{c98e3192018a4ce7b532a532b32b47f6,
title = "Rate of convergence estimate in the renewal theorem for the discrete transient case",
author = "L. Szeidl",
year = "1988",
month = "2",
doi = "10.1007/BF01083653",
language = "English",
volume = "40",
pages = "548--552",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "4",

}

TY - JOUR

T1 - Rate of convergence estimate in the renewal theorem for the discrete transient case

AU - Szeidl, L.

PY - 1988/2

Y1 - 1988/2

UR - http://www.scopus.com/inward/record.url?scp=34250089654&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250089654&partnerID=8YFLogxK

U2 - 10.1007/BF01083653

DO - 10.1007/BF01083653

M3 - Article

AN - SCOPUS:34250089654

VL - 40

SP - 548

EP - 552

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -